# SDR YENA2021070700442

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,419 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SEAT TRACK FR74-84R OUTBD SIDE; (REF TOMX NR 00753) R & R SEAT TRACK FR74-84R OUTBD SIDE IAW SRM 51-41-01 AND 51-43-03.
